Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 304, NWS Jackson, MS

June 30, 2007Madison County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 30, 2007, 7:14 PM CDT for Madison County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2007, 7:14 PM CDT (00:14 UTC)
Expired
Jun 30, 2007, 7:45 PM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
509 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 010014
SVRJAN
MSC089-010045-
/O.NEW.KJAN.SV.W.0304.070701T0014Z-070701T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF CANTON...

* UNTIL 745 PM CDT

* AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR   
  ABOUT 9 MILES NORTHWEST OF MADISON...AND MOVING EAST AT 5 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS 
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS 
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3258 9035 3250 9024 3255 8995 3264 8974
      3283 8974 3282 8990

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:50 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 30, 3:50 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT SAT JUN 30 2007

.DISCUSSION...SHORT TERM(TONIGHT THROUGH SUNDAY NIGHT) WE HAD A
COUPLE OF ISOLATED SEVERE STORMS EARLY THIS AFTERNOON OVER NERN
COUNTIES AS JUICY AIRMASS HELPED SUPPORT DECENT UPDRAFTS FOR ABOUT A
1 TO 2 HOUR TIME FRAME. CURRENTLY HAVE A LOW/MID LEVEL ANTICYCLONE
SPINNING WWD THROUGH CENTRAL MS KEEPING LOW LEVEL MOISTURE
CONVERGENCE AT A MINIMUM. HOWEVER...SATELLITE IMAGERY ALSO SHOWING A
DEEP PLUME OF TROPICAL MOISTURE SURGING TOWARD THE REGION FROM THE
MIDDLE GULF BEING ASSISTED BY A 300MB VORT THAT MOVES INTO SRN MS
EARLY THIS EVENING. THIS SHOULD ENHANCE ANY CONVECTION ACROSS THE S
INTO CENTRAL MS AND AS A RESULT...WILL KEEP SCATTERED POPS TONIGHT.

WE ALSO HAVE A WEAK UPPER LEVEL SHEAR AXIS ACROSS NERN MS FROM SE TO NW
WHERE MIDDAY CONVECTION HAS LEFT A WELL-DEFINED OUTFLOW BOUNDARY
FROM AROUND GRENADA TO PHILADELPHIA AND DEKALB. EXPECT SOME
REDEVELOPMENT IN THOSE PORTIONS SHORTLY...AND THEN POSSIBLY INTO THE
DELTA REGION AS THE SURFACE FRONTAL ZONE OVER AR/TN SAGS CLOSER TO
THE AREA. WILL DECREASE POPS AFTER MIDNIGHT HOWEVER THE RISK FOR
TROPICAL TYPE SHRA SHOULD REMAIN FOR THE NEXT TWO NIGHTS.

ON SUNDAY...MUCH OF THE SAME SETUP SYNOPTIC SETUP WITH DEEPER
TROPICAL MOISTURE PUSHING PWATS TO THE 2.1 INCH RANGE. EXPECT MORE
WIDESPREAD COVERAGE IN MUCH NEEDED RAINFALL AND QPFS GETTING A LITTLE
MORE IMPRESSIVE AT A FEW LOCATIONS. AREAL AVERAGES MAY FINALLY REACH
BACK TO THE ONE HALF TO ONE INCH RANGE WITH LOCALIZED TOTALS OF 2
INCHES BY LATE SUNDAY NIGHT. A GOOD SOAKING IS NOT OUT OF THE
QUESTION FOR SUNDAY NIGHT NEAR THE FRONTAL ZONE AS IT SINKS INTO
CENTRAL PORTIONS OF THE CWFA. OVERALL...TEMPERATURE GUIDANCE
GENERALLY ACCEPTED WITH SLIGHT UPWARD ADJUSTMENTS IN MAV MAXES./40/

LONG TERM...(MONDAY THROUGH NEXT SATURDAY) MODELS STILL IN GOOD
AGREEMENT WITH STALLED FRONT ACROSS THE SOUTHERN CWFA ON MONDAY AND
TUESDAY. THIS WILL KEEP THE CHANCES FOR RAIN ON THE GOOD SIDE. I DID
NOT MAKE ANY CHANGES TO THE PREVIOUS FORECAST...EXCEPT TO SLIGHTLY
RAISE MAX TEMPS ON MONDAY AND TUESDAY...AS THE 12Z GUIDANCE CAME IN A
GOOD DEAL WARMER THAN THE PREVIOUS RUN. THE PREVIOUS LONG TERM
DISCUSSION IS ATTACHED. /27/

PREVIOUS LONG TERM DISCUSSION...NUMEROUS UPPER LEVEL DISTURBANCES
LOOK TO MOVE THROUGH THE AREA DURING THE WEEK AS THE LONGWAVE
TROUGH...CURRENTLY OVER THE NERN CONUS AND WRN ATLANTIC...SHIFTS WEST
AND DIGS AS THE ENTIRE UPPER PATTERN STARTS TO RETROGRADE. IF THIS
SCENARIO DOES OCCUR WITH THE FRONT BASICALLY STALLING OUT OVER THE
SRN HALF OF THE CWA AND DISTURBANCES MOVING THROUGH...RAIN CHANCES
WILL BE FAIRLY GOOD THROUGH THE FIRST HALF OF NEXT WEEK.

TUE...THE BIGGEST FORECAST CONCERN WILL BE RAIN CHANCES. THE FRONT WILL
CONTINUE TO SLOWLY SINK SOUTH AND LOOKS TO STALL SOUTH OF I-20 SOMETIME
TUE. ALOFT...THE FLOW WILL BE WEAK BUT BECOMING MORE NWLY AND HELP TO
SEND WEAK DISTURBANCES INTO THE AREA OVER THE NEXT FEW DAYS. MOISTURE
WILL NOT BE OF SHORT SUPPLY AS PWATS WILL BE NEAR OR ABV 2 AND H85
THETA E VALUES GREATER THAN 335K. WITH MOISTURE LIKE THIS VERY SUBTLE
THINGS WILL BE ABLE TO KICK CONVECTION OFF. THIS SHOULD HELP TO
DEVELOP WIDESPREAD SHRA AND TSRA DURING THE HEATING OF THE DAY BUT
ALLOW ACTIVITY TO CONTINUE THROUGH MUCH OF THE NIGHT. CONVECTION WILL
BE CONCENTRATED CLOSER TO THE FRONT AND SHOULD BRING QUITE A BIT OF
RAIN TO CNTRL AND SRN MS AND NE LA. ALSO THE HIGH MOISTURE CONTENT
WILL ALLOW FOR TSRA TO BE VERY EFFICIENT AND DROP TORRENTIAL RAIN.
OVER THE 2 1/2 DAY TIME FRAME SOME AREAS COULD SEE 2 OR MORE INCHES
OF VERY BENEFICIAL RAIN.

WED AND INTO THE LATTER PART OF THE WEEK...SLIGHTLY DRIER AIR WILL
TRY TO WORK IN FROM THE NE AND MAY ALLOW SHRA AND TSRA TO BE
CONTAINED TO THE CNTRL AND SRN ZONES AROUND THE OLD BNDRY WED AND
THU. WITH NW FLOW SECURELY IN PLACE ANOTHER FRONT WILL TRY TO MOVE
INTO THE AREA FRI. THIS WILL BRING RAIN CHANCES BACK UP ACROSS THE
NORTH. AT THIS TIME IT APPEARS WE COULD BE IN THIS NW FLOW PATTERN
INTO NEXT WEEKEND WHICH WILL HELP PUSH THE FRONT THROUGH FRI NIGHT.
THIS FRONT WILL FINALLY PUSH THE DEEP MOISTURE SOUTH AND COULD BRING
SOME SLIGHTLY COOLER AIR.

AS FOR GUI...THROUGH MOST OF THE FCST I HAVE STUCK WITH THE MAV AND
MEX. NOTE THAT FOR MON...MANY OF THE ENSEMBLE MEAN VALUES HAVE COME
IN CLOSE TO 50% AND LOCAL STUDIES HAVE SHOWN THAT WHEN THE MEAN VALUE
IS THAT HIGH AND NOT ABV THE OPERATIONAL MOS VALUE...WE MEASURE 75%
OF THE TIME. WITH THAT AND EVERYTHING MENTIONED IN THE PREVIOUS
PARAGRAPHS...CONFIDENCE FOR RAIN IS INCREASING AND I HAVE RAISED MAV
AND MEX POPS FOR THE MON AND TUE...DAY TIME PERIODS OVER A GOOD
PORTION OF THE CWA. OUTSIDE OF THOSE 2 PERIODS I REALLY DIDNT MAKE
ANY SERIOUS ADJUSTMENTS TO THE POPS GUI GAVE ME. AS FOR TEMPS...WITH
WIDESPREAD CONVECTION EXPECTED MON AND TUE...HIGHS LOOK TO REMAIN IN
THE UPPER 80S. AFTER TUE I HAVE STUCK WITH THE RATHER EFFECTIVE
FORECAST OF RAISING HIGHS A DEGREE OR TWO ABV GUI. THIS IS MAINLY IN
THE NORTH WHERE CONVECTION WILL LIKELY NOT BE SO WIDESPREAD. IN THE
SOUTH I PRETTY MUCH STUCK WITH GUI VALUES FOR BOTH HIGHS AND LOWS.
/CAB/

&&

.AVIATION...VFR CONDITIONS SHOULD PREVAIL WITH BROKEN-SCATTERED CU
45-5500 FEET THROUGH 01Z AND HIGHER LAYERS DURING THE LATE EVENING
HOURS. IFR/MVFR CONDITIONS WILL BE SEEN IN POCKETS WITH SCATTERED
TSRA MAINLY UNTIL 00Z ACROSS SRN PORTIONS SUCH AS KHBG. LATER
TONIGHT...PATCHES OF MVFR LIGHT FOG CAN BE EXPECTED 09-13Z EARLY
SUNDAY. BETTER CONVECTIVE COVERAGE IS EXPECTED AFTER 16Z SUNDAY WITH
MORE CEILINGS IN THE 5-10K FOOT RANGE./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  92  71  90 /  37  53  51  55
MERIDIAN      71  93  70  90 /  37  53  50  55
VICKSBURG     73  91  71  90 /  39  55  48  58
HATTIESBURG   72  94  71  90 /  31  50  42  68
NATCHEZ       72  91  72  90 /  31  52  38  66
GREENVILLE    71  91  71  88 /  52  62  60  46
GREENWOOD     72  90  72  89 /  51  61  57  38

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 30, 3:12 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT SAT JUN 30 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
012015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
312 PM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF THE
OUTLOOK AREA EARLY THIS EVENING...MAINLY EAST OF INTERSTATE 55. THE
PRIMARY RISK FROM THESE STORMS WILL BE DOWNBURST WIND GUSTS OF 60 MPH
AND NICKEL SIZE HAIL. THE STORMS SHOULD WEAKEN BY AROUND SUNSET.

A FEW STRONG STORMS WILL AGAIN BE POSSIBLE DURING SUNDAY AFTERNOON.
FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WIND GUSTS OF 50 MPH MAY
OCCUR WITH THE STRONGEST STORMS. IN ADDITION...THE SLOW MOVEMENT OF
THE THUNDERSTORMS WILL LEAD TO LOCALLY HEAVY RAINFALL AND THE PONDING
OF WATER ON ROADS.

A STALLING SURFACE FRONT SHOULD DRIFT INTO THE HIGHWAY 82 CORRIDOR
LATE TONIGHT AND SUNDAY MORNING. THIS BOUNDARY WILL HELP FOCUS THE
STORMS DURING THE HOTTEST PART OF THE AFTERNOONS AND EARLY EVENING.
ALL THE STORMS SHOULD WEAKEN BY 10 PM EACH DAY HOWEVER SHOWERS COULD
LINGER THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY
ISOLATED HEAVY RAINFALL AMOUNTS FROM THUNDERSTORMS WILL BE POSSIBLE
SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE STALLED SURFACE FRONT SLOWLY
DROPS SOUTHWARD INTO THE CENTRAL AND SOUTH PORTIONS OF THE AREA.
FEWER STORMS ARE EXPECTED FOR THE MIDDLE OF NEXT WEEK UNTIL ANOTHER
UPPER LEVEL DISTURBANCE DROPS IN FROM THE NORTHWEST ON FRIDAY.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW
AFTER SUNDAY EVENING.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED EARLY THIS EVENING FOR STORMS IN
EAST MISSISSIPPI OTHERWISE IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

40

In the hours before

Special weather statement, Jun 30, 5:42 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT SAT JUN 30 2007

MSZ050-302325-
SCOTT MS-
542 PM CDT SAT JUN 30 2007

...STRONG THUNDERSTORM OVER SCOTT COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
SMALL HAIL WAS LOCATED 4 MILES NORTHWEST OF FOREST AT 542 PM CDT.
THE STORM WAS DRIFTING SLOWLY NORTHEAST.

PEOPLE IN SCOTT COUNTY...INCLUDING THE CITIES OF FOREST AND
HARPERVILLE...SHOULD MONITOR THIS STORM CLOSELY AND STAY CLOSE TO
SAFE SHELTER.

EEC
Special weather statement, Jun 30, 6:01 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT SAT JUN 30 2007

MSZ045-051-302340-
NEWTON MS-NESHOBA MS-
601 PM CDT SAT JUN 30 2007

...STRONG THUNDERSTORM MOVING FROM NEWTON INTO NESHOBA COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
SMALL HAIL WAS LOCATED 4 MILES NORTHEAST OF PROSPECT AT 601 PM
CDT...MOVING NORTH AT 5 MPH. THIS STORM SHOULD PASS JUST WEST OF
NESHOBA.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

EEC
Special weather statement, Jun 30, 6:05 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT SAT JUN 30 2007

MSZ037-044-302345-
LEAKE MS-ATTALA MS-
605 PM CDT SAT JUN 30 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
SMALL HAIL WAS LOCATED NEAR THOMASTOWN AT 605 PM CDT...MOVING
NORTHEAST AT 5 MPH. THIS STORM MAY MOVE INTO EXTREME SOUTHERN
ATTALA COUNTY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

EEC
Local storm report, Jun 30, 6:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
640 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             MADISON                 32.45N 90.11W
06/30/2007  E0.75 INCH       MADISON            MS   FIRE DEPT/RESCUE

            PEA TO NICKEL HAIL REPORTED BY FIRE DEPT AND EMERGENCY
            MANAGEMENT

&&
Special weather statement, Jun 30, 7:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT SAT JUN 30 2007

MSZ044-049-050-010030-
RANKIN MS-SCOTT MS-LEAKE MS-
701 PM CDT SAT JUN 30 2007

...STRONG THUNDERSTORMS FROM NORTHERN RANKIN TO LEAKE COUNTIES...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND
SMALL HAIL WERE LOCATED ALONG HIGHWAY 25 FROM NEAR SANDHILL TO
CARTHAGE. THE STORMS ARE NEARLY STATIONARY AND THIS WILL RESULT IN
LOCALIZED MINOR FLOODING AS WELL.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN LEAKE...NORTHERN RANKIN AND NORTHWEST SCOTT
COUNTIES...INCLUDING THE CITY OF CARTHAGE...SHOULD MONITOR THESE
STORMS CLOSELY.

EEC
Local storm report, Jun 30, 7:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             2 E RIDGELAND           32.42N 90.10W
06/30/2007  E0.75 INCH       MADISON            MS   PUBLIC

            DIME SIZED HAIL WAS REPORTED ON RICE ROAD NEAR THE ROSS
            BARNETT RESERVOIR AND ALSO ON THE NATCHEZ TRACE PARKWAY
            IN THAT SAME AREA.

&&

HAMRICK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:06 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba24 min
Jul 1, 4:24 PM CDTSevere Thunderstorm WarningJANWinston51 min
Jul 1, 5:26 PM CDTSevere Thunderstorm WarningJANHinds33 min
Jul 1, 5:48 PM CDTSevere Thunderstorm WarningJANScott42 min
Jul 1, 6:01 PM CDTSevere Thunderstorm WarningJANWashington44 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.